# SDR HNAA2012082700930

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 50,891 hours, 57,172 cycles
- Engine: Pwa PW120A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900021
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN CABIN MID TO AFT AREA, ROW 7.  R & R PUSH BUTTON SOCKET END FOR CABIN OVERHEAD LIGHT AT 7AC.  R & R BALLAST FOR OVERHEAD LIGHT.  OPS CHECKED GOOD.
